MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS

STRYKER-ENDOSCOPY LAKELAND 5300; SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS
Catalog Number HAR1136
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the har1136 prompted to clean instrument then directly to replace instrument.They troubleshooted by cleaning the jaws, running test exterior to the body and still were prompted to replace instrument.Surgeon finished using a l hook technique.The blade was noticed to break during the procedure.It was believed to have interacted with a staple which likely caused the breakage.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the blade was fractured.The fractured tip was not returned for investigation.The device inspection indicated that the complaint was confirmed for the reported failure mode(s).A review of the dhr supports that the device met all inspections and test criteria prior to release from stryker.The reported event could be attributed to: - too much force or torque applied to instrument, or grasping/pulling - scalpel blade tip or jaw broken or damaged, cleaning instrument or blade tip with abrasives - incidental and prolonged activation against solid surfaces, such as bone, metal or plastic - attempting to bend, sharpen, or otherwise alter the shape of the blade the instructions for use (ifu) state: - verify compatibility with generators.Use device only with ethicon endo-surgery generator g11 (gen11) software version 2018-1 or later.Software revision can be found under ¿system information¿ in the generator g11 (gen11) ¿settings¿ menu.Refer to the generator g11 (gen11) operator¿s manual for more information.- avoid contact with any and all metal or plastic instruments or objects when the instrument is activated.Contact with staples, clips or other instruments while the instrument is activated may result in scratches on the blade, cracked or broken blades and premature blade failure.- audible high-pitched ringing, resonating from the blade, is an abnormal condition and an indicator that the blade is not operating properly.This may result in abnormally high shaft temperatures and user or patient injury.- do not attempt to bend, sharpen, or otherwise alter the shape of the blade.Doing so may cause blade failure and user or patient injury.- care should be taken not to apply pressure between the instrument blade and tissue pad without having tissue between them.Clamping the tissue pad against the active blade without tissue on the full length of the blade will result in higher blade, clamp arm and distal shaft temperatures and can result in possible damage to the instrument.If this occurs, there may be an instrument failure, and the generator touchscreen displays a troubleshooting message.The reported event will continue to be monitored through post-market surveillance.
 
Additional Manufacturer Narrative
This supplemental serves to correct the reportability awareness date of the initial report for mfr report # 0001056128-2025-00091 to november 4th, 2025.Additionally, section b5 "executive summary" was corrected.
 
Event or Problem Description
It was reported that the har1136 prompted to clean instrument then directly to replace instrument.They troubleshooted by cleaning the jaws, running test exterior to the body and still were prompted to replace instrument.Surgeon finished using a l hook technique.There was no patient injury reported and complainant is not aware of any medical intervention or extended procedure time.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23843858
Report Number0001056128-2025-00091
Device Sequence Number9958520
Product Code NLQ
UDI-Device Identifier07613327586589
UDI-Public07613327586589
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K233471
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHAR1136
Device Lot Number16467771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown